Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two applications of asymptotic prime divisors


Author: Stephen McAdam
Journal: Proc. Amer. Math. Soc. 84 (1982), 179-180
MSC: Primary 13B20; Secondary 13H10
MathSciNet review: 637164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some recent interest has focused on the set of prime divisors of large powers of an ideal in a Noetherian ring. This note presents two results whose proofs appear to depend on knowledge of such asymptotic prime divisors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B20, 13H10

Retrieve articles in all journals with MSC: 13B20, 13H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637164-X
PII: S 0002-9939(1982)0637164-X
Keywords: Noetherian domain, prime divisor, asymptotic prime divisor, integral extension
Article copyright: © Copyright 1982 American Mathematical Society